Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #30949
    Anonymous
    Inactive

    I need help, my boyfriend has a huge red cyst on top of his foot where he said he missed a vien,he uses herion which Im just learning all about. I don’t do drugs and never have. Anyway, we went to the doctor and I made him tell her the truth how it happened and she gave him a shot of antibotics and also a prescription. Well…that was Sat. and it’s not looking much better and he can’t walk. I told him to call the advice nurse which he did do, and she told him to come in, but he is being really stubborn and keeps telling me it’s getting better but it’s not. So…my question is am I freaking out sence it’s been over 48 hours of the antibotics or should I just wait, it’s really huge and red and swollen and looks like it’s starting to go up his leg. Does anybody else have any experience with this kind of thing, pls help! Thanks

    #160216
    Anonymous
    Inactive

    It sounds like an abscess and by the way you describe it, I think he should get it re-checked ASAP.

    #160214
    Anonymous
    Inactive

    I had this really huge abscess on my right arm many years ago and it was awful. I finally had to go to the emergency room. I had to have a subclavian IV which is NOT nice…through my chest for IV antibiotics. I have this huge scar now and a constant reminder of what my drug usage did for me! I too suggest a trip to the doc or ER ASAP!

    You say he can’t walk? I couldn’t shift the gears in my car unless I used my left hand!

    #160215
    Anonymous
    Inactive

    He really needs to be seen at the ER. The infection could enter the blood stream and that is a whole other bag of worms. I hope that he doesn’t hold off going. This could be life and death situation for him. He needs to realize the seriousness of the abcess. This is not something to fool with. Please beg him, bargain with him, use whatever tactic that you can to get him some treatment for the abcess before you have to bury him. Yes it is that serious…Viki

    #160213
    Anonymous
    Inactive

    Get him to ER NOW before they amputate it.
    I know someone who lost their arm at the shoulder from similar circumstances.

    #160212
    Anonymous
    Inactive

    This is one of MY arms…….. the scars are the result of untreated abscesses from IV heroin use. Good luck and God bless.

    100_2754.jpg

Viewing 6 posts - 1 through 6 (of 6 total)
  • You must be logged in to reply to this topic.